×

zbMATH — the first resource for mathematics

Singular value decomposition and least squares solutions. (English) Zbl 0181.17602

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Businger, P., Golub, G.: Linear least squares solutions by Householder transformations. Numer. Math.7, 269–276 (1965). · Zbl 0142.11503
[2] Forsythe, G. E., Henrici, P.: The cyclic Jacobi method for computing the principal values of a complex matrix. Proc. Amer. Math. Soc.94, 1–23 (1960). · Zbl 0092.32504
[3] – Golub, G.: On the stationary values of a second-degree polynomial on the unit sphere. J. Soc. Indust. Appl. Math.13, 1050–1068 (1965). · Zbl 0168.03005
[4] – Moler, C. B.: Computer solution of linear algebraic systems. Englewood Cliffs, New Jersey: Prentice-Hall 1967. · Zbl 0154.40401
[5] Francis, J.: TheQ R transformation. A unitary analogue to theL R transformation. Comput. J.4, 265–271 (1961, 1962). · Zbl 0104.34304
[6] Golub, G., Kahan, W.: Calculating the singular values and pseudo-inverse of a matrix. J. SIAM. Numer. Anal., Ser. B2, 205–224 (1965). · Zbl 0194.18201
[7] – Least squares, singular values, and matrix approximations. Aplikace Matematiky13, 44–51 (1968). · Zbl 0179.21403
[8] Hestenes, M. R.: Inversion of matrices by biorthogonalization and related results. J. Soc. Indust. Appl. Math.6, 51–90 (1958). · Zbl 0085.33003
[9] Kogbetliantz, E. G.: Solution of linear equations by diagonalization of coefficients matrix. Quart. Appl. Math.13, 123–132 (1955). · Zbl 0066.10101
[10] Kublanovskaja, V. N.: Some algorithms for the solution of the complete problem of eigenvalues. V. Vyčisl. Mat. i. Mat. Fiz.1, 555–570 (1961).
[11] Martin, R. S., Reinsch, C., Wilkinson, J. H.: Householder’s tridiagonalization of a symmetric matrix. Numer. Math.11, 181–195 (1968). · Zbl 0176.13402
[12] Wilkinson, J.: Error analysis of transformations based on the use of matrices of the formI-2w w H . Error in digital computation, vol. II, L.B. Rall, ed., p. 77–101. New York: John Wiley & Sons, Inc. 1965
[13] – Global convergence ofQ R algorithm. Proceedings of IFIP Congress, 1968.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.